# SDR 2003FA0000100

- Difficulty date: January 29, 2003
- Submitted: January 29, 2003
- Operation: General aviation
- Aircraft: N112TV
- Make and model: Bell 206L-3
- Aircraft serial: 51123
- Aircraft time: 11,436 hours
- Engine: Allsn 250C30P
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 206033210
- Part serial: 51123
- Condition: Elongated
- Location: Fuselage
- Part time: 11,436 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS RIVETS WERE FOUND WORKING LOOSE IN THE BOX BEAM DURING A 100/300/ANNUAL INSPECTION. REQUIRED REPLACEMENT OF 20 EACH CHERRY MAXI-BOLTS, 16 EACH CHERRY MAX RIVETS. DIGITAL PICTURES WERE TAKEN TO FURTHER DESCRIBE.
